# SDR SWAA2024062788478

- Difficulty date: May 22, 2024
- Submitted: June 27, 2024
- Operation: Air carrier
- Aircraft: N253WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32511
- Aircraft time: 58,766 hours, 35,244 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Part number: UNKNOWN
- Condition: Deteriorated
- Location: Aft Pax Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DETERIORATED GIRT BAR FITTING HARDWARE ENTRY DOOR AT AFT GALLEY AREA 2024-340770<[01] REPLACED GIRT BAR FITTING HARDWARE ENTRY DOOR AT AFT GALLEY AREA IAW SOPM-20-50-01 REV. 38;[02] REPLACED GIRT BAR FITTING HARDWARE ENTRY DOOR AT AFT GALLEY AREA IAW SOPM-20-50-01 REV. 38.
